# SDR WX0A2025121532667

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 20,325 hours, 10,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FORWARD FA FLASHLIGHT BLINKING.  REMOVED AND REPLACED BATTERIES IN FWD FA FLASHLIGHT IAW AMM 25-65-00-00.  OPS CHECK GOOD.
